# SDR IU62001F00001

- Difficulty date: May 29, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Lock
- Component: Spoiler Lock Ac, Boeing
- Component part number: 65448517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED ON THE SIDE OPPOSITE THE PORTS.  PROBABLE CAUSE:737-SL-27-135  PROVIDE A REPAIR TO INCLUDE USE OF PN 65-44947-15 HOUSING ON ALL ACTUATORS, A MODIFICATION KIT TO THE LATEST CONFIGURATION PN 65-44851-14 OR REPLACEMENT HOUSINGS MADE OF 15-5 PH STEEL OR 7075-T73 FORGINGS FOR ALL THE DASH NUMBER ACTUATORS.
